# SDR UALA2013040802335

- Difficulty date: April 5, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N536UA
- Make and model: Boeing 757222
- Aircraft serial: 25156
- Aircraft time: 71,761 hours, 26,329 cycles
- Engine: Pwa PW2037
- System (JASC): 5755 · Spoilers
- Part: Bushing
- Part number: ZLS43E
- Condition: Worn
- Location: Nr 7 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 7 SPOILER HAT BUSHINGS FOR ROD END ARE WORN.   REPLACED WORN SPOILER HAT BUSHINGS P/N ZLS43E NR 7 SPOILER RE-INSTALLED PIN WASHER AND NUT PER MM.  ALL CHECKS GOOD AT THIS TIME.
